Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2017, Article ID 4515249, 6 pages
https://doi.org/10.1155/2017/4515249
Research Article

On the Characterization and Enumeration of Some Generalized Trapezoidal Numbers

Department of Mathematics, Faculty of Science, Silpakorn University, Nakhon Pathom 73000, Thailand

Correspondence should be addressed to Somphong Jitman; moc.liamg@namtijs

Received 4 May 2017; Accepted 16 July 2017; Published 22 August 2017

Academic Editor: Susana Montes

Copyright © 2017 Somphong Jitman and Chakrit Phongthai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Somphong Jitman and Chakrit Phongthai, “On the Characterization and Enumeration of Some Generalized Trapezoidal Numbers,” International Journal of Mathematics and Mathematical Sciences, vol. 2017, Article ID 4515249, 6 pages, 2017. https://doi.org/10.1155/2017/4515249.